# SDR 07FDEA02895

- Difficulty date: August 15, 2007
- Submitted: August 15, 2007
- Operation: Air carrier
- Aircraft: N732FD
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 713
- Aircraft time: 30,688 hours, 15,408 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: A53971006223
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON P56 RT, C57.2-57.3 STRINGER REPAIR (CORROSION BLEND OUT AND COUPLING REPAIR) PERFORMED IAW EA 6-5316-112484 A AND   RAS/DATLS/0003790/2007 ISS B.
